Journal d’Analyse Mathématique

, Volume 18, Issue 1, pp 197–225 | Cite as

Analytic self-mappings of Riemann surfaces

  • A. Marden
  • I. Richards
  • B. Rodin


Riemann Surface Boundary Component Homotopy Class Ideal Boundary Removable Singularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Ahlfors, Complex analysis, McGraw-Hill, New York, 1953.MATHGoogle Scholar
  2. 2.
    L. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, 1960.MATHGoogle Scholar
  3. 3.
    M. Heins, On Fuchsoid groups that contain parabolic transformations, Contributions to function theory, Tata Institute, Bombay, 1960.Google Scholar
  4. 4.
    H. Huber, über analytische Abbildungen von Ringgebieten in Ringgebiete,Compos. Math. 9 (1951), 161–168.MATHMathSciNetGoogle Scholar
  5. 5.
    H. Huber, über analytische Abbildungen Riemannscher FlÄchen in sich,Comment. Math. Heb. 27 (1953), 1–73.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    J. A. Jenkins, Some results related to extremal length,Annals of Math. Studies no.30. Princeton Univ. Press, 1953.Google Scholar
  7. 7.
    H. J. Landau and R. Osserman, On analytic mappings of Riemann surfaces,J. Anal. Math. 7 (1959-60), 249–279.MathSciNetCrossRefGoogle Scholar
  8. 8.
    A. Marden and B. Rodin, Extremal and conjugate extremal distance on open Riemann surfaces,Acta Math. 115 (1966), 237–269.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    M. Ohtsuka, On the behavior of an analytic function about an isolated boundary point,Nagoya Math. J. 4 (1952), 103–108.MATHMathSciNetGoogle Scholar
  10. 10.
    E. Reich, Elementary proof of a theorem on conformal rigidity,Proc. A.M.S.,17 (1966) 644–645.MATHCrossRefGoogle Scholar
  11. 11.
    E. Reich and S. E. Warschawski, On canonical conformal maps of regions of arbitrary connectivity,Pac. J. Math. 10 (1960), 965–985.MATHMathSciNetGoogle Scholar
  12. 12.
    I. Richards, On the classification of noncompact surfaces,Trans. A.M.S. 106 (1963), 259–269.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    M. Schiffer, On the modulus of doubly-connected domains,Quart. J. Math. 17 (1946), 197–213.CrossRefMathSciNetGoogle Scholar
  14. 14.
    G. Springer, Introduction to Riemann Surfaces, Addison-Wesley, Reading, Mass., 1957.MATHGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1967

Authors and Affiliations

  • A. Marden
    • 1
  • I. Richards
    • 1
  • B. Rodin
    • 2
  1. 1.University of MinnesotaMinneapolisUSA
  2. 2.University of CaliforniaSan DiegoUSA

Personalised recommendations